# SDR FDEA201611124007

- Difficulty date: November 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 81,473 hours, 18,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 62963
- Part serial: 848
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE LEFT FWD ENTRY DOOR. WHEN IT GETS  TO THE BOTTOM OF TRAVEL.  IT AUTOMATICALLY REVERSES  DIRECTION, THEN SELECTING DOWN ON THE DOOR SWITCH,  CAUSES THE DOOR TO GO UP.   OPERATED DOOR SEVERAL TIMES FROM INSIDE AND OUTSIDE,  NOTICED DOOR LOCK PIN RELEASE SOLENOID STAYING ENGAGED AND A CONTINUITY CHECK OF THE TERMINALS SHOWED INTERMITTENT CONTACT BETWEEN A1 AND A2.  REMOVED AND REPLACED FORWARD PAX DOOR LOCK PIN RELEASE SOLENOID IAW AMM 52-10-06-4.
